# SDR RU32003F00003

- Difficulty date: April 30, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Engine: Ge CF34*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Housing
- Part number: 38826081
- Condition: Cracked
- Location: Apu Fuel Filter
- Part time: 777 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FUEL FILTER HOUSING ATTACHMENT FLANGES CRACKED.  THIS IS THE FIFTH FILTER HOUSING THAT HAS CRACKED SINCE 01/30/99, THREE ON N86 AND TWO ON N87.  AFTER INVESTIGATION IT WAS CONCLUDED THAT THE FUEL FILTER HOUSING FAILURES ARE THE RESULT OF FUEL CONTROL UNIT OVERPRESSURE CAUSED BY THE MALFUNCTION OF AN INTERNAL ULTIMATE RELIEF VALVE.
